About 3 months ago I had unprotected sex with a girl I know. Shortly after (a day) a small rash appeared on my right side of my testicles. Some days later the rash vanished along with my fears. About a week ago the rash reappeared in the exact same spot but this time is a little redder and has begun to flake a little bit. I am experiencing no pain while urinating and very little itchiness (although what little I am experiencing may be psychological). Recently though I have begun to have feelings of tightness around my groin area. It is mild and I would not describe as painful but rather as uncomfortable. Could this be an STD or something less serious? I have read about male yeast infections and am beginning to wonder if that could be the cause.
Welcome to the Forum. the onset of your symptoms was too soon for this to be an STD that you caught a day earlier. In addition, had the rash been due to STD, I doubt that it would have resolved and then returned. When rashes come and go like this two things come to mind. First, could you have been exposed to something, a new soap, powder, bath gel, lubricant, other that has caused this rash. Such rashes can come and go and can sometimes be associated with a mild itch. Alternatively, you could have a fungal rash (i.e. jock itch). such rashes can certainly itch and may flake. If this is a fungal infection, it would likely clear with one of the OTC anti-fungal medications that are available in most drug stores.
Hope this helps. There is little reason to think that this rash might be and STD. Take care. EWH
Any ideas about the groin pains? It feels like a V traveling down toward my groin. Like I said, nothing out right painful but it does feel rather uncomfortable from time to time and is certainly noticeable.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.